×

Global canonical forms of linear differential equations. (English) Zbl 0527.34036


MSC:

34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
34A30 Linear ordinary differential equations and systems
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] BORUVKA O.: Linear Differential Transformations of the Second Order. The English Univ. Press, London, 1971. · Zbl 0222.34002
[2] BIRKHOFF G. D.: On the solutions of ordinary linear homogeneous differential equations of the third order. Annals of Math. 12, 1910/11, 103-123.
[3] HALPHEN G. H.: Mémoire sur la réduction des équations différentielles linéaires aux formes intégrables. Mémoires présentés par divers savants à ľacadémie des sciences de ľinstitut de France 28, 1884, 1-301.
[4] HUSTÝ Z.: Die Iteration homogener íinearer Differentialgleichungen. Publ. Fac. Sci. Univ. J. E. Purkyně Brno, 449, 1964, 23-56.
[5] MAC LANE S., BIRKHOFF G.: Algebra. The Macmillan Comp., New York, 1965.
[6] NEUMAN F.: Geometrical approach to linear differential equations of the n-th order. Rend. Mat. 5, 1972, 579-602. · Zbl 0257.34029
[7] NEUMAN F.: On a problem of a canonical parametrization of continuous functions. · Zbl 0779.39002
[8] STÄCKEL P.: Über Transformationen von Differentialgleichungen. J. Reine Angew. Math. 111, 1893, 290-302.
[9] WILCZYNSKI E. J.: Projective Differential Geometry of Curves and Ruled Surfaces. Teubner, Leipzig, 1906.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.